UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1332

タイトル: Confluence Procedures in the Generalized Hypergeometric Family
著者: Duval, Anne
発行日: 1998年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 5 (1998), No. 4, Page 597-625
抄録: We work out two confluence procedures in the family of generalized hypergeometric differential equations allowing to compute the Stokes matrices of some confluent equations as limits of well chosen matrices attached to the associated regular equations.
URI: http://hdl.handle.net/2261/1332
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms050401.pdf202 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください